Alert archive / Wyoming / River Flood Warnings in 2014

River Flood Warning 2, NWS Cheyenne, WY

May 17, 2014Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at May 17, 2014, 11:18 AM MDT for Carbon County, Wyoming. It took effect at May 20, 2014, 2:00 AM MDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 17, 2014, 11:18 AM MDT (17:18 UTC)
In effect from
May 20, 2014, 2:00 AM MDT
Expired
May 23, 2014, 2:14 PM MDT
In force
4 days
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Carbon County, WY

The radar

The Grand Junction radar (KGJX), 227 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Snake River near Dixon (LSDW4).

Action stage
8.5 ft
Minor stage
9.5 ft
Moderate stage
10.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 09257000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WGUS45 KCYS 171718
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1118 AM MDT SAT MAY 17 2014

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...

...LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY...


.HYDROLOGIC SUMMARY:

TEMPERATURES WILL CONTINUE WARMING THIS WEEKEND INTO EARLY NEXT 
WEEK...WHICH WILL ACCELERATE THE SNOW MELT AND RUNOFF. DAYTIME HIGH 
TEMPERATURES WILL BE IN THE MID 50S TO LOW 60S TODAY AND LOWER 70S 
SUNDAY INTO MONDAY. NIGHTTIME LOW TEMPERATURES WILL RANGE FROM 35 TO 
40 DEGREES. SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND 
ISOLATED THUNDERSTORMS ARE FORECAST THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: SUNDAY MORNING

&&

WYC007-180518-
/O.NEW.KCYS.FL.W.0002.140520T1000Z-140522T0200Z/
/LSDW4.1.ER.140520T1000Z.140520T1200Z.140521T2000Z.NR/
1118 AM MDT SAT MAY 17 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* FROM LATE MONDAY NIGHT TO WEDNESDAY EVENING.
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.0 FEET AT 4 AM 
  TUESDAY MORNING AND REMAIN AROUND 8.0 FEET THROUGH WEDNESDAY.

&&
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
7 follow-up statements
780 
WGUS85 KCYS 181713
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1113 AM MDT SUN MAY 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL CONTINUE TO BE WARM THROUGH MID WEEK...WHICH WILL 
ACCELERATE SNOW MELT AND RUNOFF. DAYTIME HIGH TEMPERATURES WILL BE 
IN THE LOWER 70S TODAY WITH UPPER 60S MONDAY AND TUESDAY. NIGHTTIME 
LOW TEMPERATURES WILL RANGE FROM 35 TO 40 DEGREES. SCATTERED MAINLY 
AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECAST 
THROUGH WEDNESDAY WHICH COULD EXACERBATE RISES AND INCREASE SNOW MELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED:  MONDAY MORNING.

&&

WYC007-190513-
/O.EXT.KCYS.FL.W.0002.140520T1200Z-140523T0300Z/
/LSDW4.1.ER.140520T1200Z.140521T1500Z.140522T2100Z.NR/
1113 AM MDT SUN MAY 18 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.0 FEET AT 06 AM 
  TUESDAY.
* THE STAGE WILL REMAIN AROUND 8.0 FEET THROUGH MUCH OF THE UPCOMING
  WEEK.

&&
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
895 
WGUS85 KCYS 191618
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 AM MDT MON MAY 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL CONTINUE TO BE WARM THROUGH MOST OF THIS WEEK.
THESE WARM TEMPERATURES WILL ACCELERATE SNOW MELT AND RUNOFF. 
DAYTIME HIGH TEMPERATURES WILL BE MID TO UPPER 60S THROUGH THE WEEK.
NIGHTTIME LOW TEMPERATURES WILL RANGE FROM 35 TO 40 DEGREES. SCATTERED 
MAINLY AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS ARE 
FORECAST THROUGH WEDNESDAY WHICH COULD EXACERBATE RISES AND INCREASE 
SNOW MELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: TUESDAY MORNING.

&&

WYC007-200418-
/O.EXT.KCYS.FL.W.0002.140520T0800Z-000000T0000Z/
/LSDW4.1.ER.140520T0800Z.140523T1800Z.000000T0000Z.NR/
1018 AM MDT MON MAY 19 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.0 FEET AT 02 AM 
  TUESDAY.
* THE STAGE WILL CREST AROUND 8.4 FEET FRIDAY AFTERNOON.

&&
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
282 
WGUS85 KCYS 201323
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
723 AM MDT TUE MAY 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL CONTINUE TO BE WARM THROUGH MOST OF THIS WEEK.
THESE WARM TEMPERATURES WILL ACCELERATE SNOW MELT AND RUNOFF. 
DAYTIME HIGH TEMPERATURES WILL BE MID TO UPPER 60S THROUGH THE WEEK.
NIGHTTIME LOW TEMPERATURES WILL RANGE FROM 35 TO 40 DEGREES. SCATTERED 
MAINLY AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS ARE 
FORECAST THROUGH WEDNESDAY WHICH COULD EXACERBATE RISES AND INCREASE 
SNOW MELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED LATER THIS MORNING BY 1130 AM.

&&

WYC007-210123-
/O.CON.KCYS.FL.W.0002.000000T0000Z-000000T0000Z/
/LSDW4.1.ER.140520T1115Z.140523T1800Z.000000T0000Z.NR/
723 AM MDT TUE MAY 20 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL REMAIN ABOVE THE FLOOD STAGE OF 8.0 FEET THROUGH THE 
  WEEK WITH MINOR DROPS BELOW FLOOD STAGE DURING THE EVENING HOURS.
* THE STAGE WILL CREST AROUND 8.4 FEET AT 12 PM FRIDAY.

&&

* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
209 
WGUS85 KCYS 201714
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1114 AM MDT TUE MAY 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL CONTINUE TO BE WARM THROUGH MOST OF THIS WEEK.
THESE WARM TEMPERATURES WILL ACCELERATE SNOW MELT AND RUNOFF. 
DAYTIME HIGH TEMPERATURES WILL BE MID TO UPPER 60S THROUGH THE WEEK.
NIGHTTIME LOW TEMPERATURES WILL RANGE FROM 35 TO 40 DEGREES. SCATTERED 
MAINLY AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS ARE 
FORECAST THROUGH WEDNESDAY WHICH COULD EXACERBATE RISES AND INCREASE 
SNOW MELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: WEDNESDAY LATE MORNING.

&&

WYC007-210514-
/O.CON.KCYS.FL.W.0002.000000T0000Z-000000T0000Z/
/LSDW4.3.ER.140520T1115Z.140524T1500Z.000000T0000Z.NR/
1114 AM MDT TUE MAY 20 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.0 FEET AT 02 AM 
  WEDNESDAY.
* THE STAGE WILL CREST AROUND 8.5 FEET AT NOON SATURDAY...MAY 25TH.

&&
 
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
380 
WGUS85 KCYS 211645
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT WED MAY 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL BE WARM THROUGH MOST OF THIS WEEK.
THESE WARM TEMPERATURES WILL ACCELERATE SNOW MELT AND RUNOFF. 
DAYTIME HIGH TEMPERATURES WILL BE MID TO UPPER 60S THROUGH THE WEEK.
NIGHTTIME LOW TEMPERATURES WILL RANGE FROM 35 TO 40 DEGREES. SCATTERED 
MAINLY AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS ARE 
EXPECTED THROUGH THE WEEKEND WHICH COULD EXACERBATE RISES AND INCREASE 
SNOW MELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: THURSDAY LATE MORNING.

&&

WYC007-220445-
/O.CON.KCYS.FL.W.0002.000000T0000Z-000000T0000Z/
/LSDW4.3.ER.140520T1115Z.140525T1700Z.000000T0000Z.NR/
1045 AM MDT WED MAY 21 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL CREST AROUND 8.3 FEET AT 12 PM THURSDAY.

&&
 
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
725 
WGUS85 KCYS 221841
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1241 PM MDT THU MAY 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL BE WARM THROUGH MOST OF THIS WEEK.
THESE WARM TEMPERATURES WILL ACCELERATE SNOW MELT AND RUNOFF. 
DAYTIME HIGH TEMPERATURES WILL BE MID TO UPPER 60S THROUGH THE WEEK.
NIGHTTIME LOW TEMPERATURES WILL RANGE FROM 35 TO 40 DEGREES. SCATTERED 
MAINLY AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS ARE 
EXPECTED THROUGH THE WEEKEND WHICH COULD EXACERBATE RISES AND INCREASE 
SNOW MELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: FRIDAY LATE MORNING.

&&

WYC007-230641-
/O.CON.KCYS.FL.W.0002.000000T0000Z-000000T0000Z/
/LSDW4.1.ER.140520T1115Z.140523T1200Z.000000T0000Z.NR/
1241 PM MDT THU MAY 22 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.0 FEET AT 09 PM 
  THURSDAY.
* THE STAGE WILL CREST AROUND 8.4 FEET AT 06 AM FRIDAY.

&&

* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
876 
WGUS85 KCYS 232014
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
214 PM MDT FRI MAY 23 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

WATER LEVELS ON THE LITTLE SNAKE RIVER NEAR SAVERY HAVE DROPPED BELOW 
FLOOD STAGE...AND THE FORECAST IS FOR THE RIVER TO REMAIN BELOW FLOOD
STAGE FOR THE NEAR FUTURE. THEREFORE...WILL CANCEL THE FLOOD WARNING.

THIS WARNING WILL BE REPLACED WITH A GENERAL HYDROLOGIC STATEMENT AS 
WATER LEVELS ARE FORECAST TO REMAIN HIGH...BUT BELOW FLOOD STAGE 
THROUGH EARLY NEXT WEEK. 

&&

WYC007-232044-
/O.CAN.KCYS.FL.W.0002.000000T0000Z-140523T2014Z/
/LSDW4.N.ER.140520T1115Z.000000T0000Z.000000T0000Z.NR/
214 PM MDT FRI MAY 23 2014

* FLOOD WARNING HAS BEEN CANCELLED FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 17, 4:42 AM MDT, 6 hours 36 minutes earlier.

Area forecast discussion, May 17, 4:42 AM MDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
442 AM MDT SAT MAY 17 2014

.SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)
ISSUED AT 442 AM MDT SAT MAY 17 2014

SCATTERED TO NUMEROUS LIGHT RAIN SHOWERS CONTINUE TO MOVE SOUTHEAST
ACROSS THE FORECAST AREA EARLY THIS MORNING AHEAD OF A SHORTWAVE
FEATURE MOVING THROUGH WYOMING IN MOIST NORTHWEST FLOW. WILL SEE
THESE SHOWERS CONTINUE TO TREK EAST-SOUTHEAST WITH THIS WAVE THROUGH
THE MORNING WITH AROUND ONE TENTH OF AN INCH OF RAINFALL POSSIBLE.
HIGH BOUNDARY LAYER MOISTURE PREVALENT ACROSS THE EASTERN PLAINS DUE
TO LLVL UPSLOPE WINDS AND RAINFALL WILL KEEP THE POTENTIAL FOR
PATCHY AREAS OF FOG THROUGH THE MORNING HERE. SHOWERS
WILL WANE ON THE BACKSIDE OF THE SHORTWAVE AS WEAK SUBSIDENCE TAKES
OVER...BUT THIS WILL BE SHORT-LIVED AS SOUTH-SOUTHEASTERLY SFC
UPSLOPE FLOW STRENGTHENS IN RESPONSE TO THE LEESIDE PRESSURE TROUGH
DEVELOPING THROUGH THE AFTERNOON.

PRESSURE FALLS WILL BECOME QUITE PREVALENT ACROSS THE NORTHERN
ROCKIES/PLAINS IN ADVANCE OF A STRONGER SHORTWAVE MOVING ACROSS THE
PAC NW TODAY. THUS...THE LEESIDE TROUGH WILL DEVELOP AND WILL
PRODUCE UPSLOPE SHOWERS THIS AFTERNOON. A FEW T-STORMS REMAIN A
POSSIBILITY ACROSS THE AREA AS WELL...WITH THE BEST CHANCE FOR
STORMS IN THE HIGH COUNTRY AS A WAA PATTERN DEVELOPS AHEAD OF AN
APPROACHING SHORTWAVE RIDGE. ALSO...CLOUDS WILL BEGIN TO CLEAR IN
THE AFTERNOON OUT WEST WHICH WILL ALLOW MORE SOLAR INSOLATION TO
HEAT THE PEAKS. ACROSS THE PLAINS...THE CHANCE FOR AN ISOLATED
T-STORM IS LOW BUT NON-ZERO AS STORMS DEVELOP ALONG THE TERRAIN AND
SHIFT TO THE SSE. BY 00Z THIS EVENING...MODELS CONTINUE TO SHOW WEAK
INSTABILITY ALONG THE SOUTHERN LARAMIE RANGE AND FOOTHILLS WHILE SSE
UPSLOPE WINDS INCREASE TO AROUND 10 KTS. CONVERGENCE ALONG THE CHEYENNE
RIDGE AND LARAMIE RANGE ALONG WITH THE WEAK INSTABILITY COULD KEEP A
FEW SHOWERS AND STORMS DEVELOPING OFF THIS RANGE UNTIL SUNSET. WITH
THE INCREASING MOIST UPSLOPE FLOW IN PLACE...EXPECT A RETURN OF
PATCHY FOG FOR AREAS ALONG AND EAST OF THE LARAMIE RANGE THROUGH THE
NIGHT INTO SUNDAY MORNING.

THE SHORTWAVE RIDGE WILL MOVE OVER THE FORECAST AREA SUNDAY MORNING
WITH THE THERMAL RIDGE ON ITS HEELS IN THE AFTERNOON. TEMPS
WILL INCREASE QUITE A BIT FOR SUNDAY AS THE RIDGE MOVES THRU...WITH
WIDESPREAD 70S AND A FEW 80S POSSIBLE IN THE EAST. FLOW ALOFT WILL
SHIFT TO THE SOUTHWEST AND WILL INCREASE AS A STRONG UPPER LOW DIGS
INTO THE PAC NW. A MUCH DRIER MIDLEVEL AIRMASS WILL MOVE UP FROM THE
DESERT SOUTHWEST...ALTHOUGH MODELS SHOW THE SOUTHERN PERIPHERY OF
THE MIDLEVEL MOISTURE PLUME WILL REMAIN OVER NORTHERN PORTIONS OF
THE FORECAST AREA. A SFC LOW LOOKS TO DEVELOP OVER NORTHERN WYOMING
IN DIFFLUENT FLOW AHEAD OF THE JET AND ASSOCIATED MIDLEVEL
ENERGY...WHICH WILL STRENGTHEN SSE SFC WINDS ACROSS THE PLAINS TO
ROUGHLY 15KTS THROUGH THE AFTERNOON. DEW POINTS WILL INCREASE TO THE
MID 40S TO LOW 50S IN THIS FLOW PATTERN....WITH THE HIGHEST MOISTURE
IN THE VALLEYS AND FAR EASTERN PANHANDLE COUNTIES. OUT WEST...DRY
SOUTHWEST WINDS WILL ALSO INCREASE AS  THE SFC LOW DEVELOPS AND
SHIFTS TO NORTHEASTERN WYOMING IN THE AFTERNOON. CONVERGENCE ALONG
THE LARAMIE RANGE WITHIN THIS FLOW PATTERN WILL INITIATE TSTORMS IN
THE AFTERNOON WHICH LOOK TO MOVE OFF TO THE NORTHEAST INTO AN
INCREASINGLY UNSTABLE ENVIRONMENT. WITH WARM TEMPS AND INCREASING
MOISTURE IN PLACE ACROSS THE PLAINS...SBCAPE VALUES WILL RANGE FROM
400 TO 1400 J/KG HERE WITH THE HIGHER VALUES AGAIN WELL INTO THE
PANHANDLE. HOWEVER...A WEAK CAP WILL ALSO REMAIN IN PLACE AS HIGH
CIRRUS WILL STREAM UP FROM THE SOUTHWEST ALONG WITH THE ONGOING
MIDLEVEL WAA. SO IN GENERAL...CANNOT RULE OUT A SLIGHT CHANCE FOR
STORMS FOR MUCH OF SOUTHEAST WYOMING VCTY MOUNTAINS...WITH A FEW
POTENTIAL STRONGER STORMS DEVELOPING OFF THE NORTHERN LARAMIE RANGE
AND MOVING NORTHEAST INTO THE NORTHERN PANHANDLE. BUT AS
EXPECTED...THIS WILL ALL DEPEND ON THE STRENGTH OF THE CAP. BULK
SHEAR VALUES LOOK TO RANGE FROM 40 TO 55 KTS HERE...SO MARGINAL HAIL
AND GUSTY WINDS REMAIN THE MAIN THREAT ALTHOUGH LACK OF STRONG
INSTABILITY WILL KEEP THIS THREAT VERY ISOLATED.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 442 AM MDT SAT MAY 17 2014

WEATHER ACROSS THE CWA WILL BE AFFECTED FOR THE MOST PART BY AN
UPPER LOW THAT WILL DROP INTO THE SW PART OF THE COUNTRY MONDAY
AND TUESDAY THEN GRADUALLY FILL THROUGH THE MID TO LATE PART OF
THE WEEK WHILE MOVING VERY LITTLE. THIS WILL SET UP A GENERALLY
SOUTH TO SW FLOW ALOFT OVER THE CWA ATOP A MODEST UPSLOPE FLOW AT
THE SURFACE. SEVERAL IMPULSES WILL RIDE ACROSS THE AREA FROM THE
UPPER SYSTEM AND SHOULD PRODUCE AT LEAST WIDELY SCTD SHOWERS AND
TSTMS MOST DAYS THIS PERIOD. TEMPERATURES SHOULD BE PRETTY CLOSE
TO SEASONAL AVERAGES THROUGH THE WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 442 AM MDT SAT MAY 17 2014

PERIOD OF MVFR/LCL IFR CIGS EXPECTED TO AFFECT MAINLY KLAR AND
KCYS THIS MORNING ALONG WITH A BAND OF SHOWERS MOVING ACROSS SE WY
AND THE SRN NEB PANHANDLE. VFR EXPECTED OVER ALL AERODROMES BY
AFTERNOON AND CONTINUING TONIGHT THOUGH SOME MVFR VSBYS POSSIBLE
IN SCTD SHOWERS AND ISOLATED TSTMS THIS AFTERNOON AND TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 442 AM MDT SAT MAY 17 2014

WEAK DISTURBANCES IN THE NORTHWEST FLOW ALOFT WILL KEEP A CHANCE
FOR SCATTERED SHOWERS AND ISOLATED AFTERNOON THUNDERSTORMS TODAY.
ABOVE AVERAGE TEMPERATURES ARE EXPECTED FOR SUNDAY...ALONG WITH
GUSTY SOUTHERLY WINDS FOR MUCH OF THE DISTRICT. WIDELY SCATTERED
AFTERNOON THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING
WITH THE PASSAGE OF A PACIFIC FRONT...WITH A FEW STRONG
THUNDERSTORMS POSSIBLE ACROSS EAST CENTRAL WYOMING IN THE LATE
AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL BE LOWEST OVER WESTERN
CARBON COUNTY SUNDAY AFTERNOON...WITH 15 TO 20 PERCENT HUMIDITIES
EXPECTED HERE.

&&

.HYDROLOGY...
ISSUED AT 442 AM MDT SAT MAY 17 2014

HIGH FLOWS WILL CONTINUE ON THE LARAMIE...NORTH PLATTE AND LITTLE
SNAKE RIVERS FOR THE FORESEEABLE FUTURE BUT ARE NOT EXPECTED TO
SURPASS FLOOD STAGES. 24 TO 48 HOUR QPF WILL BE LESS THAN A
QUARTER INCH AND SHOULD HAVE MINOR EFFECTS ON SNOW MELT AND
RUNOFF. WARMER TEMPS THIS WEEKEND INTO EARLY NEXT WEEK WILL
INCREASE SNOWMELT AND RUNOFF...SO RISING WATERS ON OTHER STREAMS
AND RIVER LOCATIONS IN SOUTHEAST WY WILL HAVE TO BE MONITORED AS
WELL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...RJM
HYDROLOGY...RJM
Hazardous weather outlook, May 17, 4:20 AM MDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
420 AM MDT SAT MAY 17 2014

NEZ054-WYZ103>107-109>119-181100-
KIMBALL-NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
420 AM MDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY.
NONE OF THE STORMS ARE EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST
ALMOST DAILY DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-055-095-096-WYZ101-102-108-181100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
GOSHEN COUNTY-
420 AM MDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON. NO
SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST
ALMOST DAILY DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:30 PM MDTSpecial Weather StatementCYSLaramie45 min
May 17, 2:49 PM MDTSpecial Weather StatementCYSLaramie56 min
May 17, 4:40 PM MDTSpecial Weather StatementCYSLaramie50 min
May 17, 5:32 PM MDTSpecial Weather StatementCYSLaramie58 min
May 17, 5:45 PM MDTSevere Thunderstorm WarningCYSLaramie60 min

Nearby

River Flood Warnings in Wyoming, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.